# SDR YENA2024103101417

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 8,023 hours, 3,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FCCD STRICKER UNDER SCUFF PLATE FOUND (X2) PLACES OF CORROSION AROUND ATTACHMENT HOLES; REF TO AVIANOR WO A49144 NR 1024, FCCD FWD AND AFT LOWER CORNER STRICKERS CORROSION PERMANENT REPAIR CARRIED OUT IAW AC24-1262-01 AND IAW GREO 500-53-21-101 REV D AND REO 500-53-21-970.
